# SDR ARWA9606006

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5248 · Tail Cone Doors
- Part: Door
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE ACCESS DOOR NR 62 FS 19010 CRACKED .5 INCH AT LOWER PART.  REPAIRED AREA PER DRAWING OF N441J-15/96, DER APPROVED.
